# SDR 04FDEA02330

- Difficulty date: July 31, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300*
- Aircraft serial: 768
- Aircraft time: 12,950 hours, 6,887 cycles
- Engine: Ge CF680
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: C
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL APPROX 60 KTS ECAM MOMENTARALY CAME ON. NR 2 ENG REV PRESSURIZED- INDICATION WENT OUT ABOUT 100 KTS AND CONTINUED NORMAL TAKE OFF. APPROX  800 AGL INDICATION RETURNED TO ECAM AND STAYED ON.  PROCEDURE WAS FOLLOWED TO PULL NR 2 THROTTLE TO IDLE AND NOT USE IT FOR THRUST.  FACT  31JUL04  16:27  ROC R  ON INITIAL MEL PROCEDURES FOR NR 2 ENGINE THRUST REVERSER.  BELIEVED ENGINE WAS PRE SB GE 78-1086 UPON  FURTHER INSPECTION FOUND TO BE POST SB GE 78-1086  REMOVED AND STOWED SOLENOID AND PRESSURE SWITCH CONNECTORS AND SOWED IAW MEL PROCEDURE 78-30-01-A,  OK FOR SERVICE.  ENT BY: 034759 RPT BY: 034759
